# SDR CAXR106173

- Difficulty date: June 29, 2001
- Submitted: August 27, 2001
- Operation: General aviation
- Aircraft: N408DC
- Make and model: Urocop EC120B
- Aircraft serial: 1151
- Aircraft time: 259 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 5040122902
- Part serial: 225015
- Condition: Failed
- Location: Instrument Pnl
- Part time: 259 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR - INSTRUMENT FAILED, INOPERATIVE.  RMA NR 031964
